# SDR SIMA20011034

- Difficulty date: April 13, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N330AE
- Make and model: Saab 340B
- Aircraft serial: 340B330
- Engine: Ge CT79B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Control Unit
- Part number: 6071T20P16
- Part serial: ECDT1633
- Condition: Failed
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

LAX - FLT 3048 - CREW REPORTED THE NR 1 ENGINE FAILED IN FLIGHT DURING SHORT FINAL.  MAINTENANCE REMOVED AND REPLACED THE DIGITAL ELECTRONIC CONTROL UNIT FOR THE LEFT ENGINE IAW THE GEE MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
